# SDR SWAA2012022001598

- Difficulty date: February 16, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 74,767 hours, 62,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 65C28060
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY EXIT LIGHT INOPERATIVE AT 5 DEF.  RELAMPED LIGHT PER MM.
